MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED 3; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION AED 3; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1128-001102-01
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device self-discharged.It is unknown whether the event resulted in harm to the patient or clinical staff.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.A review of the clinical log dated 07/24/2026 identified no critical errors.The device powered on, completed the rescue sequence, remained operational for approximately 25 minutes, and delivered eight shocks at 120 j, 150 j, and 200 j.Patient impedance ranged from 81-93 ohms.Given that the device automatically analyzes the patient's ecg and determines whether a shockable rhythm is present, the operator could not control when shocks were advised; therefore, the customer report could not be duplicated.The device performed as expected and designed in this setting.Functional testing with test batteries was completed successfully, and inspection found no device faults.The unit will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED 3
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50882106
Report Number1220908-2026-03694
Device Sequence Number21509909
Product Code MKJ
UDI-Device Identifier00847946020064
UDI-Public(01)00847946020064
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1128-001102-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown